A geometric proof of Mostow's rigidity theorem for groups of divergence type

Stephen Agard University of Minnesota, Minneapolis, USA

TBD mathscidoc:1701.331633

Acta Mathematica, 151, (1), 231-252, 1981.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 193 downloads ] [ 0 comments ] [ Cited by 23 ]
@inproceedings{stephen1981a,
  title={A geometric proof of Mostow's rigidity theorem for groups of divergence type},
  author={Stephen Agard},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203300269416342},
  booktitle={Acta Mathematica},
  volume={151},
  number={1},
  pages={231-252},
  year={1981},
}
Stephen Agard. A geometric proof of Mostow's rigidity theorem for groups of divergence type. 1981. Vol. 151. In Acta Mathematica. pp.231-252. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203300269416342.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved